# SDR 2000UALA00303

- Difficulty date: June 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 22,068 hours, 8,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: MR212116
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGHOUT CABIN IN DESCENT THRU 4000 FT.  *S/D*  FOUND AVIONICS BLOWER 20HQ TO BE MAKING EXCESSIVE NOISE.  REMOVED AND REPLACED FAN.  OPERATIONAL CHECK GOOD.
